Translator Disclaimer
2008 The critical Neumann problem for semilinear elliptic equations with the Hardy potential
J. Chabrowski
Adv. Differential Equations 13(3-4): 323-348 (2008).

Abstract

We investigate the solvability of the Neumann problem (1.1) involving the critical Sobolev nonlinearity with an indefinite weight function and the Hardy potential. We prove that there exists $\lambda^*>0$ such that for $\lambda \in (0,\lambda^*)$, problem (1.1) admits at least two distinct solutions.

Citation

Download Citation

J. Chabrowski. "The critical Neumann problem for semilinear elliptic equations with the Hardy potential." Adv. Differential Equations 13 (3-4) 323 - 348, 2008.

Information

Published: 2008
First available in Project Euclid: 18 December 2012

zbMATH: 1159.35361
MathSciNet: MR2482420

Subjects:
Primary: 35J91
Secondary: 35B33, 35J20, 35J25, 35J75, 47J30

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.13 • No. 3-4 • 2008
Back to Top